Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Tingling towards end of urination followed by bleeding. Cause?

hi im 32 year old male with no health issues to date,however today i went for a pee and had a funny tingling towards the end of urination . By about 2pm when i went for another pee there was small amoumts of blood towards the end of urination as well as the tingling sensation.However i dont feel as if i need to pee all the time. Please help. cheers
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
There could be plenty of reasons for such tingling sensation after the urination is over. It could be simple urinary tract infection or it could be a bladder calculi leading to this kind of bleeding. You may have to get a bladder cystoscopy done to identify the cause.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, or want to further details about your query, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor